# SDR DL72W991951

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER C, .25 INCH CRACK LOWER LIGHTENING HOLE RT VERTICAL TORQUE BOX WEB STA 1260.  REPAIRED PER MM 53-11-0.
